MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XIENCE SKYPOINT; CORONARY DRUG-ELUTING STENT

ABBOTT VASCULAR INC. XIENCE SKYPOINT; CORONARY DRUG-ELUTING STENT
Model Number 1804275-15
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
An elderly male in cath lab: abott xience skypoiknt 2.75x 15 drug-eluting stent inserted would not cross the lesion.Upon removing the stent delivery system it was noted that the stent was not on the delivery system, and left in body.A 1.5 emerge balloon was placed in the body, inflated and removed the dislodged stent.Patient to pacu in stable condition.Preparing patient now for discharge 1 day-post procedure.

Brand Name
XIENCE SKYPOINT
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
26531 ynez road
m/s te520
temecula CA 92591
MDR Report Key14141068
Report Number14141068
Device Sequence Number17715064
Product Code NIQ
UDI-Device Identifier08717648233159
UDI-Public(01)08717648233159
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/24/2022
Report Date (Section F) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1804275-15
Device Catalogue Number1804275-15
Device Lot Number1072141
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer04/19/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight84 KG
Patient RaceWhite
Date Report Sent to FDA03/24/2022